Learned Another Thing

My MS flare-up means taking a steroid drug called Dexamethasone. Its side-effects include upset stomach and stomach irritation. My stomach is upset and irritated. It was okay yesterday I think  because I’ve been drinking Citrucel at night, and I was a bit careful of what and how much I was eating.

Today I threw a bit of caution to the wind. I decided to see how fries from Wendy’s would treat me.

Illustration of French fries.

 

 

 

 

 

 

I had some jello pudding. I had a couple of waffles with syrup in the morning. I ate Wheat Thins hoping they would settle my stomach but probably had too many of them. I’m sure there’s something I’m leaving off.

Tomorrow I take it easier. I will think before I eat.

Here is something pretty.

Tulips manipulated with Reflection app and Dreamscope app for iPhone.

Tulips manipulated with Reflection app and Dreamscope app for iPhone.

 

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s